# SDR CALA2021060900813

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 64,828 hours, 23,294 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: S277A015243
- Part serial: 119YS299
- Condition: Separated
- Location: Nr 3 Mlg
- Part time: 99 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

PDA 1 #3 MLG TIRE TREAD SEPARATED DURING TAKEOFF FLT 413 ON 05JUN2021. TREAD PIECES RECOVERED FROM RUNWAY. LOG FOR PDA COMPLIANCE
